Makale
Tam Makale
Uluslararası
2015
On tutte polynomi{dotless}als of (2,N)-torus knots
Applied Mathematical Sciences
Cilt 9 · ss. 747–759 · 01.01.2015
Atıf için künye
ŞAHİN, A., Kopuzlu, A., & Uğur, T. (2015). On tutte polynomi{dotless}als of (2,N)-torus knots. Applied Mathematical Sciences, 9, 747–759. https://doi.org/10.12988/ams.2015.4121028
BibTeX
@article{sahin2015-74152,
author = {ŞAHİN, Abdulgani and Kopuzlu, Abdullah and Uğur, Tamer},
title = {On tutte polynomidotlessals of (2,N)-torus knots},
journal = {Applied Mathematical Sciences},
year = {2015},
volume = {9},
pages = {747--759},
issn = {1312-885X},
doi = {10.12988/ams.2015.4121028},
url = {https://akademik.atauni.edu.tr/yayinlar/74152-on-tutte-polynomidotlessals-of-2n-torus-knots}
}